Hamiltonian system for the elliptic form of Painlevé VI equation

Zhijie Chen, Ting Jung Kuo, Chang Shou Lin

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In literature, it is known that any solution of Painlevé VI equation governs the isomonodromic deformation of a second order linear Fuchsian ODE on CP1. In this paper, we extend this isomonodromy theory on CP1 to the moduli space of elliptic curves by studying the isomonodromic deformation of the generalized Lamé equation. Among other things, we prove that the isomonodromic equation is a new Hamiltonian system, which is equivalent to the elliptic form of Painlevé VI equation for generic parameters. For Painlevé VI equation with some special parameters, the isomonodromy theory of the generalized Lamé equation greatly simplifies the computation of the monodromy group in CP1. This is one of the advantages of the elliptic form.

Original languageEnglish
Pages (from-to)546-581
Number of pages36
JournalJournal des Mathematiques Pures et Appliquees
Volume106
Issue number3
DOIs
Publication statusPublished - 2016 Sep 1

    Fingerprint

Keywords

  • Hamiltonian system
  • Isomonodromy theory
  • Painlevé VI equation
  • The elliptic form

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this